Couldn't find what you looking for?

TRY OUR SEARCH!

I got the Depo Provera shot May 5th, and on August 5th, it'll be time for my 2nd shot.

But i've been having weird bleeding for the past 27 days, started out like a normal period, but now it's thicker and more brown.

Uh, is there something wrong?

Loading...

Yes! Don't get another shot, clearly depo is not right for your body. I also experienced this and I bled for 110 days straight. You just need to wait until the shot is out of your system.
Reply

Loading...

that's what has been going on with me .. i got the shot Feb. 7th and started my period on the 3rd of march and haven't stopped but maybe a day or two. most of the time it's the brownish color but lately it went deep red and the stopped so i thought i was done but now it came back brown at first and now is bright red and clotting and cramping.. this is the worst thing ever!!! i will never again take any sort of shot/pill/insert that has chemicals in it.. my body absolutely hates this.. it's going on 5 months!!!! yeah i'm not pregnant but i'm not having sex either!!!!!! if they only told me this stuff at the beginging.. also i have been loosing an insane amount of hair.. i'm not bald just so much comes out all the time. My doctor told me in april that it should be stopping soon but not to take her word for it and didn't offer me any sort of advice on anything to help. >;)
Reply

Loading...

Omg me too. I got my first depo shot in june and my period came on the 4th of july and has been on constantly since than, 4 long months. I told my doctor and they said its normal.. now way
Reply

Loading...